Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 38, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 1, 2011, 9:20 AM CST for Jefferson County, Saint Louis County, Missouri. It took effect at Mar 2, 2011, 12:00 AM CST. It was in force for 57 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2011, 9:20 AM CST (15:20 UTC)
- In effect from
- Mar 2, 2011, 12:00 AM CST
- Expired
- Mar 4, 2011, 9:08 AM CST
- In force
- 57 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 32 km from the middle of the area, began a volume at 15:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Meramec River at Arnold (ARNM7).
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 35 ft
- Major stage
- 38 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07019300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
187
WGUS43 KLSX 011520
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
920 AM CST TUE MAR 1 2011
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
MERAMEC RIVER NEAR ARNOLD
.THIS FLOOD WARNING IS A RESULT OF UP TO THREE QUARTERS OF AN INCH
OF RAINFALL OVERNIGHT SUNDAY AND BACKWATER EFFECTS FROM THE
MISSISSIPPI RIVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-021520-
/O.NEW.KLSX.FL.W.0038.110302T1200Z-110305T0800Z/
/ARNM7.1.ER.110302T1200Z.110303T0600Z.110304T0800Z.NO/
920 AM CST TUE MAR 1 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MERAMEC RIVER NEAR ARNOLD
* FROM WEDNESDAY MORNING UNTIL FRIDAY.
* AT 8:45 AM TUESDAY THE STAGE WAS 23.0 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE
WEDNESDAY MORNING AND CREST NEAR 24.7 FEET THURSDAY MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY.
* IMPACT...AT 24.0 FEET...CORISANDE HILLS ROAD BEGINS FLOODING AT THIS
HEIGHT. MERAMEC BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21
BEGINS FLOODING.
* IMPACT...AT 23.5 FEET...THE BOAT RAMP AND FISHING BANK AT ARNOLD
CITY PARK IS FLOODED. ALSO, OLD TELEGRAPH ROAD AT EARL WIDMAN
COUNTY PARK AND BUTLER HILL ROAD WEST BEYOND SUMMERHEDGE PLACE
BEGIN FLOODING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/02 03/03 03/04 03/05 03/06
MERAMEC RIVER
ARNOLD 24.0 23.01 24.0 24.7 23.8 22.3 20.95 follow-up statements
558
WGUS83 KLSX 020515
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 PM CST TUE MAR 1 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
.THIS FLOOD WARNING IS A RESULT OF 0 INCHES OF PRECIPITATION THE
PAST 24 HOURS AND NO PRECIPITATION FORECAST IN THE NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-030515-
/O.EXT.KLSX.FL.W.0038.110302T0600Z-110305T0959Z/
/ARNM7.1.ER.110302T0600Z.110303T0600Z.110304T0959Z.NO/
1115 PM CST TUE MAR 1 2011
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* UNTIL LATE FRIDAY NIGHT.
* AT 10:45 PM TUESDAY THE STAGE WAS 24.0 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RISE TO NEAR 24.9 FEET BY EARLY
THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY
MORNING.
* IMPACT...AT 25.1 FEET...ST. LOUIS COUNTY CLOSES THE FOLLOWING ROADS:
BUTLER HILL WEST OF SUMMERHEDGE PLACE, MERAMEC BOTTOM ROAD BETWEEN
HAGEMAN ROAD AND HIGHWAY 21, HAWKINS ROAD SOUTH OF MERAMEC BOTTOM
ROAD, AND OLD TELEGRAPH ROAD AT EARL WIDMAN COUNTY PARK.
* IMPACT...AT 24.7 FEET...HAWKINS ROAD SOUTH OF MERAMEC BOTTOM ROAD
BEGINS FLOODING.
* IMPACT...AT 24.0 FEET...CORISANDE HILLS ROAD BEGINS FLOODING AT THIS
HEIGHT. MERAMEC BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21
BEGINS FLOODING.
* IMPACT...AT 23.5 FEET...THE BOAT RAMP AND FISHING BANK AT ARNOLD
CITY PARK IS FLOODED. ALSO, OLD TELEGRAPH ROAD AT EARL WIDMAN
COUNTY PARK AND BUTLER HILL ROAD WEST BEYOND SUMMERHEDGE PLACE
BEGIN FLOODING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/02 03/03 03/04 03/05 03/06
MERAMEC RIVER
ARNOLD 24.0 23.97 24.4 24.8 23.9 22.3 20.7742
WGUS83 KLSX 021434
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
834 AM CST WED MAR 2 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MERAMEC RIVER NEAR ARNOLD
.THIS FLOOD WARNING IS A RESULT OF PREVIOUS RAINFALL UP TO THREE
QUARTERS OF AN INCH AND BACKWATER EFFECTS FROM THE MISSISSIPPI...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-031434-
/O.EXT.KLSX.FL.W.0038.000000T0000Z-110305T0730Z/
/ARNM7.1.ER.110302T0507Z.110303T0600Z.110304T0730Z.NO/
834 AM CST WED MAR 2 2011
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* UNTIL FRIDAY MORNING.
* AT 7:45 AM WEDNESDAY THE STAGE WAS 24.6 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 25.0 FEET
OVERNIGHT AND THEN FALL BELOW FLOOD STAGE
EARLY FRIDAY MORNING.
* IMPACT...AT 25.1 FEET...ST. LOUIS COUNTY CLOSES THE FOLLOWING ROADS
AT THIS HEIGHT: BUTLER HILL WEST OF SUMMERHEDGE PLACE, MERAMEC
BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21, HAWKINS ROAD SOUTH
OF MERAMEC BOTTOM ROAD, AND OLD TELEGRAPH ROAD AT EARL WIDMAN
COUNTY PARK.
* IMPACT...AT 24.7 FEET...HAWKINS ROAD SOUTH OF MERAMEC BOTTOM ROAD
BEGINS FLOODING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/03 03/04 03/05 03/06 03/07
MERAMEC RIVER
ARNOLD 24.0 24.61 25.0 23.7 22.3 20.8 19.5432
WGUS83 KLSX 031452
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
852 AM CST THU MAR 3 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MERAMEC RIVER NEAR ARNOLD
.THIS FLOOD WARNING IS A RESULT OF BACKWATER EFFECT FROM THE MISSISSIPPI IVER...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-041452-
/O.CON.KLSX.FL.W.0038.000000T0000Z-110305T0730Z/
/ARNM7.1.ER.110302T0507Z.110303T0545Z.110304T0730Z.NO/
852 AM CST THU MAR 3 2011
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* UNTIL FRIDAY.
* AT 7:45 AM THURSDAY THE STAGE WAS 24.9 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER CRESTED AT 25.1 FEET LAST NIGHT.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER MIDNIGHT TONIGHT.
* IMPACT...AT 24.7 FEET...HAWKINS ROAD SOUTH OF MERAMEC BOTTOM ROAD
BEGINS FLOODING.
* IMPACT...AT 24.0 FEET...CORISANDE HILLS ROAD BEGINS FLOODING AT THIS
HEIGHT. MERAMEC BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21
BEGINS FLOODING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/04 03/05 03/06 03/07 03/08
MERAMEC RIVER
ARNOLD 24.0 24.89 23.7 22.2 20.8 19.5 18.4027
WGUS83 KLSX 031653
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1053 AM CST THU MAR 3 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MERAMEC RIVER...
.THIS FLOOD WARNING IS A RESULT OF SNOWMELT AND RAIN FROM SEVERAL DAYS AGO.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-041653-
/O.CON.KLSX.FL.W.0038.000000T0000Z-110305T0730Z/
/ARNM7.1.ER.110302T0507Z.110303T0545Z.110304T0730Z.NO/
1053 AM CST THU MAR 3 2011
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* UNTIL LATE FRIDAY NIGHT.
* AT 9:45 AM THURSDAY THE STAGE WAS 24.8 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE AFTER
MIDNIGHT TONIGHT.
* IMPACT...AT 24.7 FEET...HAWKINS ROAD SOUTH OF MERAMEC BOTTOM ROAD
BEGINS FLOODING.
* IMPACT...AT 24.0 FEET...CORISANDE HILLS ROAD BEGINS FLOODING AT THIS
HEIGHT. MERAMEC BOTTOM ROAD BETWEEN HAGEMAN ROAD AND HIGHWAY 21
BEGINS FLOODING.
* IMPACT...AT 23.5 FEET...THE BOAT RAMP AND FISHING BANK AT ARNOLD
CITY PARK IS FLOODED. ALSO, OLD TELEGRAPH ROAD AT EARL WIDMAN
COUNTY PARK AND BUTLER HILL ROAD WEST BEYOND SUMMERHEDGE PLACE
BEGIN FLOODING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/04 03/05 03/06 03/07 03/08
MERAMEC RIVER
ARNOLD 24.0 24.81 23.7 22.2 20.8 19.5 18.4305
WGUS83 KLSX 041509
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
908 AM CST FRI MAR 4 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
MERAMEC RIVER NEAR
ARNOLD
.THIS WILL BE THE LAST STATEMENT REGARDING THE FLOODING EVENTS
WHICH AFFECTED THE MERAMEC RIVER NEAR ARNOLD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-041538-
/O.CAN.KLSX.FL.W.0038.000000T0000Z-110305T0730Z/
/ARNM7.1.ER.110302T0507Z.110303T0545Z.110304T0600Z.NO/
908 AM CST FRI MAR 4 2011
THE FLOOD WARNING IS CANCELLED FOR
THE MERAMEC RIVER NEAR ARNOLD.
* AT 8:45 AM FRIDAY THE STAGE WAS 23.3 FEET.
* FLOOD STAGE IS 24.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 12:00 AM FRIDAY.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE TO FALL TO 22.2 FEET
SATURDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/05 03/06 03/07 03/08 03/09
MERAMEC RIVER
ARNOLD 24.0 23.34 22.2 20.8 19.5 18.4 17.3What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 1, 5:28 AM CST, 3 hours 52 minutes earlier.
Area forecast discussion, Mar 1, 5:28 AM CST, 3 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 528 AM CST TUE MAR 1 2011 .DISCUSSION... /419 AM CST TUE MAR 1 2011/ MAY BE SOME PATCHY FOG ACROSS SERN MO SWRN IL EARLY THIS MRNG DUE TO GOOD RADIATIONAL COOLING WITH A CLEAR SKY AND CALM WIND UNDERNEATH THE SFC RIDGE EXTENDING FROM OH SW THROUGH NERN AR. WARMER TEMPERATURES THIS AFTN COMPARED TO YESTERDAY DUE TO LOW-MID LEVEL WAA...SLY SFC WINDS ON THE BACKSIDE OF THE SFC RIDGE...AND PLENTY OF SOLAR INSOLATION. MODELS BRING THE 850 MB 8 DEGREE C ISOTHERM NEWD TO NEAR STL BY 00Z WED. A CDFNT WILL BE DROPPING SEWD THROUGH THE FORECAST AREA TGT. DO NOT SEE ANY PRECIPITATION WITH THIS FRONT WITH LITTLE LOW-MID LEVEL MOISTURE PRESENT OR UPPER LEVEL DYNAMIC FORCING. MAY BE A FEW MORE CLOUDS LATE TGT AND WED MRNG. THE STRONGER LOW LEVEL CAA WILL OCCUR ACROSS THE NRN PLAINS AND GREAT LAKES REGION BEHIND THE FRONT...ALTHOUGH HIGH TEMPERATURES WILL BE A LITTLE COOLER WED AFTN COMPARED TO THIS AFTERNOON WITH A NELY SFC WIND AS THE STRONG SFC HIGH MOVES E-SEWD FROM THE NRN PLAINS INTO THE GREAT LAKES REGION. INCREASING CLOUD COVER IS EXPECTED WED NGT INTO THU AS WEAK SHORTWAVES MOVE EWD THROUGH THE REGION IN THE NEARLY ZONAL FLOW. DESPITE INCREASED CLOUD COVER THE HIGHS ON THU WILL BE WARMER THAN WEDNESDAY DUE TO SLY LOW LEVEL WINDS. THESE SLY WINDS WILL ADVECT INCREASED LOW LEVEL MOISTURE INTO OUR AREA. THE NEXT CHANCE OF RAIN WILL OCCUR THU NGT AS A CDFNT SAGS SWD INTO OUR AREA. THE NAM MODEL IS A LITTLE FURTHER S WITH THE POSITION OF THIS FRONT BY LATE THU NGT AND FRI MRNG COMPARED TO THE GFS AND ECMWF MODELS DUE TO ITS STRONGER OR DEEPER MID-UPPER LEVEL TROUGH MOVING EWD FROM THE NRN PLAINS INTO THE GREAT LAKES REGION. A BETTER CHANCE OF RAIN WILL OCCUR FRI AND FRI NGT AS A DEEP MID-UPPER LEVEL TROUGH APPROACHES FROM THE PLAINS INDUCING A SFC WAVE ALONG THIS FRONT WHICH WILL LIKELY MOVE NEWD THROUGH MO FRI NGT. GKS && .AVIATION... /524 AM CST TUE MAR 1 2011/ MAY SEE SOME BRIEF MVFR FOG IN THE ST LOUIS AREA FOR THE NEXT FEW HOURS...OTHERWISE VFR CONDITIONS EXPECTED THROUGH THE PERIOD. SOUTHERLY WINDS WILL INCREASE THIS MORNING AND VEER TO A BIT MORE SOUTHWESTERLY IN THE AFTERNOON. A COLD FRONT WILL MOVE THROUGH TONIGHT WITH NO SENSIBLE WEATHER. ONLY SOME SCATTERED HIGH CLOUDS EXPECTED THROUGH THE PERIOD. SPECIFICS FOR KSTL... MAY SEE SOME BRIEF FOG REDUCING THE VSBY TO 5-6SM FOR THE NEXT FEW HOURS...OTHERWISE VFR CONDITIONS EXPECTED THROUGH THE PERIOD. SOUTHERLY WINDS WILL INCREASE THIS MORNING AND VEER TO A BIT MORE SOUTHWESTERLY IN THE AFTERNOON. A COLD FRONT WILL MOVE THROUGH TONIGHT WITH NO SENSIBLE WEATHER. ONLY SOME SCATTERED HIGH CLOUDS EXPECTED THROUGH THE PERIOD. GLASS && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 1, 5:04 AM CST, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 504 AM CST TUE MAR 1 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-021115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 504 AM CST TUE MAR 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. GKS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 9:59 AM CST | River Flood Warning | LSX | Lincoln | 24 hr |
| Mar 1, 10:14 AM CST | River Flood Warning | LSX | Gasconade, Montgomery | 29 hr |
| Mar 1, 11:10 AM CST | River Flood Warning | LSX | Saint Charles | 48 hr |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.